# SDR CALA0700542

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 507945
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN L-1 DOOR PAN ON AFT SIDE AT 5TH DOOR STOP FROM BOTTOM.  THE DOOR PAN WAS REPAIRED IAW ECRA 5210-01954.
